# SDR 20010208CW008

- Difficulty date: November 18, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N630SJ
- Make and model: Lear 35A
- Aircraft serial: 344
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 660021128
- Part serial: 0496
- Condition: Inoperative
- Location: Bleed Air System
- Part time: 8,865 hours
- Component: Bleed Air System, Aerosp, 14011
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN DURING FLIGHT.  REMOVED AND REPLACED TEMPERATURE CONTROLLER AND H VALVE.  OPS CHECKED OK
